| Model Number |
0644-14 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
Peritonitis (2252)
| Date of Event |
10/19/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.The device history record for the reported lot number was reviewed and documented that the lot was manufactured according to the approved manufacturing procedures, specifications, and then released by quality assurance.All information reasonably known as of 19-nov-2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Avanos medical inc has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical inc complaint database and identified as complaint (b)(4).
Event or Problem Description
Avanos medical received a single report that referenced two different incidents, which were associated with separate units, involving two different patients.This is the first of two reports.Refer to 3006646024-2018-00040 for the second patient.It was reported that a pediatric surgeon stated the dimensions of the internal retention were not correct.It was noted that it caused partial dislocation and generated peritonitis.It was stated that this was the second incident in the last month.